Positive solutions for a system of fourth-order differential equations with integral boundary conditions and two parameters
Articles
Ruiting Jiang
Shanxi University, China
Chengbo Zhai
Shanxi University, China
Published 2018-06-15
https://doi.org/10.15388/NA.2018.3.7
PDF

Keywords

integral boundary conditions
two parameters
Green's function
positive solution
Guo–Krasnosel'skii fixed-point theorem

How to Cite

Jiang R. and Zhai C. (2018) “Positive solutions for a system of fourth-order differential equations with integral boundary conditions and two parameters”, Nonlinear Analysis: Modelling and Control, 23(3), pp. 401-422. doi: 10.15388/NA.2018.3.7.

Abstract

In this work, we investigate a class of nonlinear fourth-order systems with coupled integral boundary conditions and two parameters. We give the Green's functions for the system with boundary conditions, and then obtain some useful properties of the Green's functions. By using the Guo–Krasnosel'skii fixed-point theorem and the Green's functions, some sufficient conditions for the existence of positive solutions are presented. As applications, two examples are presented to illustrate the application of our main results.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy